# SDR ASAA2013101396707

- Difficulty date: October 13, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 655446S65
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE RADOME HAS 2 ELONGATED HOLES ALONG THE TOP RT, 11 O"CLOCK, ACFT GROUNDED. REPAIRED ELONGATED HOLES ON NOSE RADOME AT 11 O`CLOCK IAW SRM 53-10-72-22-0, PAR 18.
